# SDR FDEA201506011672

- Difficulty date: June 1, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 116 hours, 6,391 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Part number: A57240810215
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MOVING MLG FWD LUG HAS CORROSION IN BORE & BOTH FACES.  OMPLIED WITH EA 6-5710-T0317866.  WINGS-BASIC STRUCTURE CORROSION REPAIR OF RIB 5..  FORWARD LUG RH.
